# SDR HALA20161020372

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 54,752 hours, 10,050 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX334432
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOG PAGE 665330 DEFECT: LT  HYDRAULIC PRIMARY PUMP EICAS MSG WITH ASSOCIATED PRESSURE SWITCH LIGHT ILLUMINATED.   REMOVED & REPLACED THE NR 1 ENG HYD ADP IAW AMM  29-11-05-401.  RAN THE NR 1 ENGINE IAW AMM 71-00-00-712-021-N00,  NR 1 ENGINE ADP. NO LEAKS NOTED,  OPS CHECKED GOOD. OK FOR SERVICE.
